Alert archive / California / River Flood Advisories in 2011
River Flood Advisory 1, NWS Eureka, CA
NWS Eureka, CA issued this river flood advisory at Mar 23, 2011, 2:59 PM PDT for Mendocino County, California. It took effect at Mar 24, 2011, 12:00 PM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2011, 2:59 PM PDT (21:59 UTC)
- In effect from
- Mar 24, 2011, 12:00 PM PDT
- Expired
- Mar 24, 2011, 10:39 PM PDT
- In force
- 11 hr
- Issued by
- NWS Eureka, CA
County Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 139 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Russian River near Hopland (HOPC1). The gauge peaked at 16.31 ft at Mar 24, 2011, 5:00 PM PDT.
- Minor stage
- 15 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11462500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
842 WGUS86 KEKA 232159 FLSEKA FLOOD ADVISORY NATIONAL WEATHER SERVICE EUREKA, CA 259 PM PDT WED MAR 23 2011 ...THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FLOOD ADVISORY FOR THE RUSSIAN RIVER... RUSSIAN RIVER NEAR HOPLAND AFFECTING MENDOCINO COUNTY THE SECOND OF TWO STORMS WILL ARRIVE TONIGHT. THIS STORM WILL BRING SIGNIFICANT RAINFALL TO THE RUSSIAN RIVER BASIN TONIGHT THROUGH THURSDAY MORNING. THE 24 HOUR RIVER BASIN RAINFALL AMOUNT FROM 500 PM TONIGHT TO 500 PM THURSDAY WILL RANGE FROM 1.5 TO 2.0 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... DO NOT DRIVE YOUR CAR ACROSS FLOODED ROADWAYS. IT ONLY TAKES ABOUT TWO FEET OF WATER TO FLOAT MOST VEHICLES.FOR AREA ROAD CONDITIONS... CALL CALTRANS AT 1-800-427-7623. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL TV OR RADIO STATIONS. THE NEXT STATEMENT WILL BE ISSUED BY 1000 AM PDT THURSDAY MARCH 24 2011 OR AS WARRANTED BY CHANGING CONDITIONS. && CAC045-242159- /O.NEW.KEKA.FL.Y.0001.110324T1900Z-110325T0800Z/ /HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 259 PM PDT WED MAR 23 2011 THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A * FLOOD ADVISORY FOR THE RUSSIAN RIVER NEAR HOPLAND. * FROM THURSDAY AFTERNOON TO LATE THURSDAY NIGHT. * AT 1:00 PM WEDNESDAY, THE STAGE WAS 10.4 FEET. * ADVISORY STATE IS 15.0 FEET, FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RUSSIAN RIVER WILL RISE TO NEAR 16.8 FEET AROUND 400 PM PDT THURSDAY AFTERNOON. THEN WILL RECEDE TO BELOW 15.0 FEET AROUND 100 AM PDT FRIDAY MORNING. * IMPACTS...AT 17.0 FEET...EXPECT SIGNIFICANT FLOODING OF HIGHWAY 175 AT THE APPROACHES TO THE RUSSIAN RIVER BRIDGE. MINOR FLOODING OF HIGHWAY 222 NEAR UKIAH...AND IN CROP LAND ALONG THE LEFT AND RIGHT BANKS NEAR HOPLAND. $$
4 follow-up statements
840 WGUS86 KEKA 241149 FLSEKA FLOOD ADVISORY NATIONAL WEATHER SERVICE EUREKA, CA 449 AM PDT THU MAR 24 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE RUSSIAN RIVER... RUSSIAN RIVER NEAR HOPLAND AFFECTING MENDOCINO COUNTY A STORM SYSTEM WILL BRING CONTINUED RAINFALL TO THE RUSSIAN RIVER BASIN THIS MORNING WITH AN ADDITIONAL 1.0 TO 1.2 INCHES EXPECTED BY EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... DO NOT DRIVE YOUR CAR ACROSS FLOODED ROADWAYS. IT ONLY TAKES ABOUT TWO FEET OF WATER TO FLOAT MOST VEHICLES.FOR AREA ROAD CONDITIONS... CALL CALTRANS AT 1-800-427-7623. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL TV OR RADIO STATIONS. THE NEXT STATEMENT WILL BE ISSUED BY 10 AM PDT THURSDAY MARCH 24, 2011 OR AS WARRANTED BY CHANGING CONDITIONS. && CAC045-242349- /O.CON.KEKA.FL.Y.0001.000000T0000Z-110325T0800Z/ /HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 449 AM PDT THU MAR 24 2011 THE FLOOD ADVISORY CONTINUES FOR THE RUSSIAN RIVER NEAR HOPLAND UNTIL LATE TONIGHT. * AT 4:00 AM THURSDAY, THE STAGE WAS 9.9 FEET. * ADVISORY STAGE IS 15.0 FEET, FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 15.5 FEET AT 300 PM PDT THIS AFTERNOON. THEN WILL RECEDE BELOW 15.0 AT 600 PM THIS EVENING. * IMPACTS...AT 15.0 FEET FLOODING OF HIGHWAY 175 IS EXPECTED AT THE APPROACHES TO THE RUSSIAN RIVER BRIDGE. EXPECT MINOR FLOODING OF CROP LAND ALONG THE RIGHT BANK OF THE RIVER. $$
736 WGUS86 KEKA 241704 FLSEKA FLOOD ADVISORY NATIONAL WEATHER SERVICE EUREKA, CA 1004 AM PDT THU MAR 24 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE RUSSIAN RIVER... RUSSIAN RIVER NEAR HOPLAND AFFECTING MENDOCINO COUNTY STORM SYSTEM WILL BRING CONTINUED RAINFALL TO THE RUSSIAN RIVER BASIN TODAY AND OVERNIGHT WITH 1.0 INCH EXPECTED BY EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... DO NOT DRIVE YOUR CAR ACROSS FLOODED ROADWAYS. IT ONLY TAKES ABOUT TWO FEET OF WATER TO FLOAT MOST VEHICLES.FOR AREA ROAD CONDITIONS... CALL CALTRANS AT 1-800-427-7623. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL TV OR RADIO STATIONS. THE NEXT STATEMENT WILL BE ISSUED BY 400 PM THURSDAY MARCH 24 2011 OR AS WARRANTED BY CHANGING CONDITIONS. && CAC045-250504- /O.EXT.KEKA.FL.Y.0001.000000T0000Z-110325T0600Z/ /HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1004 AM PDT THU MAR 24 2011 THE FLOOD ADVISORY IS EXTENDED FOR THE RUSSIAN RIVER NEAR HOPLAND. * UNTIL THIS EVENING. * AT 9:00 AM THURSDAY THE STAGE WAS 11.3 FEET. * ADVISORY STAGE IS 15.0 FEET, FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 15.4 FEET BY 300 PM THIS AFTERNOON. THEN FORECAST TO RECEDE TO BELOW ADVISORY STAGE 15.0 FEET AROUND 6:00 PM TONIGHT. * IMPACTS...AT 15.0 FEET FLOODING OF HIGHWAY 175 IS EXPECTED AT THE APPROACHES TO THE RUSSIAN RIVER BRIDGE. EXPECT MINOR FLOODING OF CROP LAND ALONG THE RIGHT BANK OF THE RIVER. $$
176 WGUS86 KEKA 242218 FLSEKA FLOOD ADVISORY NATIONAL WEATHER SERVICE EUREKA, CA 318 PM PDT THU MAR 24 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE RUSSIAN RIVER... RUSSIAN RIVER NEAR HOPLAND AFFECTING MENDOCINO COUNTY THE PRECIPITATION HAS TURNED TO SHOWERS WHICH WILL CONTINUE THROUGH FRIDAY AND ANOTHER ONE-HALF INCH RAIN CAN BE EXPECTED OVER THE BASIN TONNIGHT THROUGH 500 PM FRIDAY. THE RIVER WILL RECEDE ON TONIGHT AND FRIDAY BEFORE RISING AGAIN ON SATURDAY IN RESPONSE TO THE NEXT FRONTAL SYSTEM ARRIVING FRIDAY NIGHT BRINGING ANOTHER ROUND OF RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... DO NOT DRIVE YOUR CAR ACROSS FLOODED ROADWAYS. IT ONLY TAKES ABOUT TWO FEET OF WATER TO FLOAT MOST VEHICLES.FOR AREA ROAD CONDITIONS... CALL CALTRANS AT 1-800-427-7623. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL TV OR RADIO STATIONS. THE NEXT STATEMENT WILL BE ISSUED BY 1000 PM FRIDAY MARCH 25 2011 OR AS WARRANTED BY CHANGING CONDITIONS. && CAC045-250600- /O.CON.KEKA.FL.Y.0001.000000T0000Z-110325T0600Z/ /HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 318 PM PDT THU MAR 24 2011 THE FLOOD ADVISORY CONTINUES FOR THE RUSSIAN RIVER NEAR HOPLAND. * UNTIL 1100 PM THIS EVENING. * AT 2:00 PM THURSDAY THE STAGE WAS 16.4 FEET. * ADVISORY STAGE IS 15 FEET, FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 18.1 FEET BY 500 PM THIS AFTERNOON. THEN WILL RECEDE BELOW ADVISORY STAGE OF 15.0 FEET BY 1100 PM TONIGHT. * IMPACTS...AT 18.0 FEET...FLOODING OF HIGHWAY 222 NEAR UKIAH IS EXPECTED. SECONDARY ROADS IN LOW LYING AREAS WILL BE FLOODED IN THE HOPLAND, UKIAH AND TALMAGE AREAS. $$
568 WGUS86 KEKA 250539 FLSEKA FLOOD ADVISORY NATIONAL WEATHER SERVICE EUREKA, CA 1039 PM PDT THU MAR 24 2011 ...THE FLOOD ADVISORY IS CANCELLED FOR THE RUSSIAN RIVER... RUSSIAN RIVER NEAR HOPLAND AFFECTING MENDOCINO COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... DO NOT DRIVE YOUR CAR ACROSS FLOODED ROADWAYS. IT ONLY TAKES ABOUT TWO FEET OF WATER TO FLOAT MOST VEHICLES.FOR AREA ROAD CONDITIONS... CALL CALTRANS AT 1-800-427-7623. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL TV OR RADIO STATIONS. THIS IS THE FINAL STATEMENT FOR THIS EVENT. && CAC045-250609- /O.CAN.KEKA.FL.Y.0001.000000T0000Z-110325T0600Z/ /HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1039 PM PDT THU MAR 24 2011 THE FLOOD ADVISORY IS CANCELLED FOR THE RUSSIAN RIVER NEAR HOPLAND * AT 10:00 PM THURSDAY THE STAGE WAS 14.6 FEET. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this river flood advisory went out at Mar 23, 4:00 AM PDT, 10 hours 59 minutes earlier.
Area forecast discussion, Mar 23, 4:00 AM PDT, 10 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
400 AM PDT WED MAR 23 2011
.SYNOPSIS...RAIN AND MOUNTAIN SNOW WILL CONTINUE TODAY AS A FRONT
MOVES THROUGH THE AREA. ANOTHER FRONT ON THE HEALS OF THE FIRST WILL
BRING CONTINUED RAIN AND MOUNTAIN SNOW INTO THU. A FEW BREAKS IN THE
PRECIPITATION WILL OCCUR BETWEEN THESE FRONTS BUT BE SHORT LIVED.
&&
.DISCUSSION...THE MAIN DIFFERENCES WITH THE CURRENT MODEL RUNS IS
THAT THE TIME BETWEEN SYSTEMS HAS COMPRESSED BUT THE MODELS CONTINUE
TO BE IN GOOD AGREEMENT THROUGH 48 HOURS. ONLY MINOR ADJUSTMENTS
HAVE BEEN NECESSARY. TWO SEPARATE LOWS WILL IMPACT THE REGION IN
QUICK SUCCESSION, BRINGING RAIN AND SNOW TO NW CALIFORNIA. RAIN AND
SNOW BANDS FROM THE FIRST LOW JUST OFF SHORE ARE PASSING OVER NW
CALIFORNIA ATTM. AS THIS LOW SWINGS THE FRONT THROUGH THE REGION,
WIND OVER THE WATERS AND LAND HAS PICKED UP THIS MORNING AND WILL
CONTINUE FOR THE NEXT 36 HOURS. WILL CONTINUE THE FORECAST THAT
COASTAL AREAS N OF THE CAPE WILL EXPERIENCE THE TYPICAL RAIN SHADOW
EFFECT THAT SETS UP UNDER THE SOUTHERLY FLOW. THERE WILL BE A BRIEF
BREAK IN THE PRECIP BETWEEN THE FRONTS OVER NIGHT, BUT VERY BRIEF. A
WINTER STORM WARNING REMAINS IN PLACE FOR ELEVATIONS ABOVE 3000 FT.
HOWEVER, THE SNOW LEVELS WERE ADJUSTED SLIGHTLY WITH THE AFTERNOON
FORECAST PACKAGE, BRINGING THEM UP A COUPLE OF HUNDRED FEET. THIS
PUTS THE BULK OF THE SNOW ABOVE ABOUT 3500 FEET, BUT SIGNIFICANT
SNOW DOWN TO 3000 IS STILL EXPECTED WITH SNOW MIXED WITH RAIN DOWN
TO ABOUT 2500 FEET. SNOW WILL RANGE FROM 6 TO 8 INCHES AT LOWER
ELEVATIONS AND UP TO 2 FEET IN THE HIGHER MOUNTAINS. THIS WARNING
WILL CONTINUE INTO FRI MORNING, AFTER WHICH THE PRECIP WILL TAPER
QUICKLY, BEFORE THE NEXT SYSTEM. FOR MORE ON THE HYDRO FORECAST, SEE
THE HYDROLOGIC DISCUSSION BELOW.
WHILE MODELS MAINTAIN A CONSISTENT PATTERN INTO EARLY NEXT WEEK,
AFTER FRI SOME DIFFERENCES ARE STILL NOTED IN THE 00Z RUNS REGARDING
DEPTH OF TROUGHS...BUT THE GENERAL PATTERN IN THE TWO HIGH RES MEANS
IS IN AGREEMENT THAT THE NEXT SYSTEM WILL ARRIVE SAT MORNING. THIS
SYSTEM WILL BRING THE NEXT ROUND OF PRECIP FOR NW CALIFORNIA. THIS
SYSTEM IS FURTHER NORTH THAN THE CURRENT PAIR AND WILL LIKELY GO
INTO THE PAC NW WITH A FRONT EXTENDING SOUTH FROM THE CENTER OF LOW
PRESSURE OFF WASHINGTON. THIS WILL BRING THE SOUTHERN END OF THE
ACTIVE PART OF THE COLD FRONT THROUGH THE FA WITH THE FOCUS OF RAIN
AND SNOW BACK TO THE NORTHERN PART OF THE CWA. THIS WILL BE THE NEXT
SYSTEM TO SORT OUT AS WE MOVE THROUGH THIS WEEKS ONE TWO PUNCH TODAY
AND THU. FOR NOW HAVE MADE NO CHANGE TO THE FORECAST PACKAGE FRI
NIGHT AND SAT MORNING. BEYOND THE FRI NGT/SAT SYSTEM, IT CONTINUES
TO LOOK LIKE A STEADY PATTERN OF RIDGE TROUGH RIDGE TROUGH INTO MID
TO LATE NEXT WEEK. MKN
&&
.AVIATION...A LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN
CALIFORNIA TODAY AND TONIGHT...WITH MODERATE TO HEAVY RAIN ALREADY
AFFECTING MENDOCINO COUNTY THIS MORNING. THE RAIN WILL SPREAD
NORTHWARD ACROSS THE FORECAST AREA TODAY ALTHOUGH PORTIONS OF THE
REDWOOD COAST WILL BE IN THE RAIN SHADOW AND THAT WILL DELAY THE
ONSET OF RAINFALL. FLIGHT CONDITIONS ARE PREDOMINANTLY VFR ALTHOUGH
HEAVIER SHOWERS WILL CAUSE DIPS TO MVFR CONDITIONS. GUSTY SE WINDS
WILL AFFECT THE AREA LATE THIS AFTERNOON THROUGH THURSDAY MORNING.
SMITH.
&&
.MARINE...EXTENDED GALE CONDITIONS ACROSS THE OUTER WATERS THROUGH
THE AFTERNOON SOUTH OF CAPE MENDOCINO AND THROUGH LATE EVENING FOR
THE WATERS NORTH OF THE CAPE. A SURFACE LOW DRIFTING NORTH OVER THE
WATERS WILL MAINTAIN GALE FORCE GUSTS THROUGH LATE TONIGHT. WINDS
WILL DIMINISH SLIGHTLY FOR ABOUT 6 HRS AND THEN INCREASE AGAIN AS
ANOTHER LOW MOVES IN FROM THE NORTHWEST...SO THAT SOUTHERLY GUSTS TO
40 KT WILL SWEEP ACROSS THE WATERS THIS MORNING. MEANWHILE A
SUBSIDING LONG PERIOD NW SWELL WILL MIX WITH SHORT PERIOD SOUTHERLY
SEAS. A WEST SWELL WILL FOLLOW ON THURSDAY...BUILDING TO NEAR 15
FEET AT 13 SECONDS THROUGH THURSDAY NIGHT. ANOTHER LOW PRESSURE
SYSTEM WILL APPROACH THE WATERS ON FRIDAY...WITH S WINDS INCREASING
AGAIN. GALE FORCE GUSTS WILL AFFECT THE NORTHERN OUTER WATERS...WITH
ADVISORY LEVEL WINDS ELSEWHERE FRIDAY INTO SATURDAY. THE W SWELL
WILL SUBSIDE BRIEFLY FRIDAY...AND THEN BUILD TO 15 FEET AGAIN ON
SATURDAY. SMITH.
&&
.HYDROLOGY...TWO MAJOR WEATHER SYSTEMS WILL BRING SIGNIFICANT
RAINFALL AND MOUNTAIN SNOW TO THE CWA. THE PRECIPITATION WILL FALL
AS SNOW ABOVE 3000 FEET AND A WINTER STORM WARNING HAS BEEN ISSUED.
WITH THESE TWO SYSTEMS ALL THE MAIN STEM RIVERS WILL RISE. THE
RAINFALL TOTAL THROUGH THURSDAY WILL RANGE FROM 2.5 TO 4.0 INCHES.
HIGHER AMOUNTS ARE POSSIBLE IN THE MORE FAVORABLE UPSLOPE LOCATIONS.
AT THIS TIME ONLY THE NAVARRO RIVER AT NAVARRO IS EXPECTED TO REACH
FLOOD STAGE ON THURSDAY...AND A FLOOD WATCH HAS BEEN ISSUED. THE EEL
RIVER AT FERNBRIDGE IS EXPECTED TO EXCEED MONITOR STAGE ON
THURSDAY...AND HYDROLOGIC STATEMENTS ARE BEING ISSUED. THE REMAINING
MAIN STEM RIVERS ARE EXPECTED TO REMAIN BELOW MONITOR STAGE. THERE
IS THE POTENTIAL FOR CREEKS AND SMALL RIVERS TO EXCEED THEIR BANKS.
LOCALIZED FLOODING OR PONDING OF WATER IS POSSIBLE. KENNEDY
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WINTER STORM WARNING UNTIL 5 AM PDT FRIDAY ABOVE 3000 FEET FOR
THE CAZ003-004-076.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 11 PM PDT THURSDAY PZZ450.
GALE WARNING UNTIL NOON PDT THURSDAY PZZ470.
GALE WARNING UNTIL 5 PM PDT THIS AFTERNOON PZZ475.
SMALL CRAFT ADVISORY UNTIL 5 PM PDT THURSDAY PZZ455.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKAHazardous weather outlook, Mar 23, 5:18 AM PDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 518 AM PDT WED MAR 23 2011 CAZ001-241230- REDWOOD COAST- 518 AM PDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. RAIN TODAY WITH THE POTENTIAL FOR FLOODING ON CREEKS AND SMALL RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. CONTINUING RAIN THURSDAY WITH RAPID RISES ON THE MAIN STEM RIVERS AND THE POTENTIAL FOR FLOODING ON CREEKS AND SMALL RIVERS. THE EEL RIVER AT FERNBRIDGE WILL RISE ABOVE MONITOR STAGE. PERIODS OF RAIN FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ002-241230- MENDOCINO COAST- 518 AM PDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS POSSIBLE NEAR THE COAST TODAY. RAIN TODAY WITH THE POTENTIAL FOR FLOODING ON CREEKS AND SMALL RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. RAIN CONTINUING THURSDAY WITH THE POTENTIAL FOR FLOODING ON THE NAVARRO RIVER AT NAVARRO ON THURSDAY. THERE IS ALSO THE POSSIBILITY FOR FLOODING ON CREEKS AND SMALL RIVERS. SHOWERS FRIDAY WITH MORE RAIN SATURDAY. SHOWERS SUNDAY WITH DRY WEATHER POSSIBLE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ003-004-076-241230- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 518 AM PDT WED MAR 23 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM PDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WINTER STORM WARNING IS CURRENTLY IN EFFECT. A WINTER STORM WARNING IS CURRENTLY IN EFFECT ABOVE 3000 FEET. RAIN AND SNOW DEVELOPING TONIGHT WITH SNOW ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 3000 FEET. HIGHEST SNOWFALL IN EASTERN TRINITY AND MENDOCINO COUNTIES AND SOUTH FORK MOUNTAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WINTER STORM WARNING IS CURRENTLY IN EFFECT. A WINTER STORM WARNING IS CURRENTLY IN EFFECT ABOVE 3000 FEET. SNOW AND RAIN CONTINUING UNTIL FRIDAY MORNING. TOTAL SNOW ACCUMULATIONS 15 TO 25 INCHES ABOVE 3000 FEET WITH THE HIGHEST AMOUNTS IN EASTERN TRINITY AND MENDOCINO COUNTIES AND THE SOUTH FORK MOUNTAIN. PERIODS OF RAIN AND SNOW THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
In the hours before
Local storm report, Mar 23, 1:22 PM PDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
122 PM PDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM SNOW 7 WNW FOREST GLEN 40.42N 123.45W
03/23/2011 M0.0 INCH TRINITY CA TRAINED SPOTTER
MAD RIVER TRAINED SPOTTER REPORTED 9 INCHES OF NEW SNOW
BETWEEN 22/630PM AND 23/1000AM MARCH 2011.
&&
CAFFREYLocal storm report, Mar 23, 1:26 PM PDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
126 PM PDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM SNOW 7 WNW FOREST GLEN 40.42N 123.45W
03/23/2011 M9.0 INCH TRINITY CA TRAINED SPOTTER
MAD RIVER TRAINED SPOTTER REPORTED 9 INCHES OF NEW SNOW
BETWEEN 22/630PM AND 23/1000AM MARCH 2011.
&&
CAFFREYThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 2:51 PM PDT | River Flood Warning | EKA | Mendocino | 42 hr |
Nearby
River Flood Advisories in California, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.